Universidad Complutense de Madrid
E-Prints Complutense

Fibrations on Banach manifolds

Impacto

Downloads

Downloads per month over past year

Gutú, Olivia and Jaramillo Aguado, Jesús Ángel (2004) Fibrations on Banach manifolds. Pacific Journal of Mathematics, 215 (2). pp. 313-329. ISSN 0030-8730

[img] PDF
Restringido a Repository staff only

292kB

Official URL: https://msp.org/pjm/2004/215-2/p05.xhtml


URLURL Type
http://projecteuclid.org/Organisation


Abstract

Let f be a split submersion between paracompact Banach manifolds. We obtain here various conditions for f to be a fiber bundle. First, we give general conditions in terms of path-liftings. As a consequence, we deduce several criteria: For example, f is a fiber bundle provided it satisfies either some topological requirements ( such as being a proper or a closed map) or, in the case of Finsler manifolds, some metric requirements (such as Hadamard integral condition).


Item Type:Article
Uncontrolled Keywords:Fiber bundle; Banach manifold; path-lifting; Finsler space
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:16634
Deposited On:08 Oct 2012 08:00
Last Modified:25 Jun 2018 07:33

Origin of downloads

Repository Staff Only: item control page